# SDR SWAA2023070675456

- Difficulty date: July 5, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N950WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36664
- Aircraft time: 41,942 hours, 25,581 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS OVERHEAD BIN ROW 9 ABC AND 12 ABC INOP<[01] RE LAMPED EMERGENCY LIGHTS @ ROW 9ABC & 12ABC PER AMM AMM 33-51-03
